MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 52 DISCOVERY RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 4248
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.External visual inspection found no physical damage.The pads on the electrodes were removed and fiber remains from pads and dried gel deposits were observed on the electrodes.Continuity testing across the surface of the electrodes found an open circuit across all of the electrodes.The gel and fiber residue was removed and good continuity was found across the electrodes.Continuity testing was performed between the electrodes surface and the connector and found an open circuit between the ct electrodes and the connector.The sensor was returned used.Functional testing could not be performed since the sensor is intended for single-patient use; the integrity of the sensor (gel; contacts; etc) is broken once it is removed from patient use.The sedline sensor couldn¿t be detected due to an open circuit between ct electrode and the tip of the connector.
 
Event or Problem Description
The customer reported the patient state index (psi) was not in the expected range.No patient impact or consequences were reported.

Brand Name
RD SEDLINE SENSOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9832858
Report Number3011353843-2020-00034
Device Sequence Number14177163
Product Code MWI
UDI-Device Identifier10843997011775
UDI-Public10843997011775
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number4248
Device Catalogue Number4248
Device Lot Number19GDA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1